# SDR CA960826019

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Pax Door Warn
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL, RED WARNING LIGHT FOR PASSENGER DOOR AND CARGO DOOR ON. TAKEOFF REJECTED. DOOR CONFIRMED OK. ON 23 JULY 96, CREW HAD REPORTED THAT DOOR LIGHT HAD COME ON TWICE IN FLIGHT, NO FAULT FOUND. ON 24 JULY 96 INCIDENT RE-OCCURRED. MAINTENANCE REPLACED PSEU AND EVERYTHING OK.
